MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002809603000711

Медицинская библиотека · The Annals of pharmacotherapy · 1996

Amphotericin B-associated hypertension.

Le Y, Rana K Z, Dudley M N

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVE

To report two cases of hypertension related to amphotericin B infusion.

CASE SUMMARY: A 63-year-old woman with Candida albicans bacteremia and an 84-year-old man with Aspergillus fumigatus pneumonia developed hypertension within minutes of amphotericin B administration. Both patients' blood pressure returned to baseline soon after the infusion of amphotericin B was stopped. Neither patient was rechallenged.

DISCUSSION: A causal relationship may exist between the administration of amphotericin B and these hypertensive episodes. Blood pressure in both patients normalized without treatment on discontinuation of the infusion. The mechanism of amphotericin B-associated hypertension is unclear but could include vasoconstricting properties of the drug or the administration of intravenous NaCl 0.9% prior to amphotericin B infusion. We recommend that intravenous NaCl 0.9% be administered following amphotericin B infusion and that the infusion be stopped if hypertensive episodes arise.

CONCLUSIONS

Both acute hypertension and hypotension can occur in patients receiving amphotericin B for systemic fungal infections.

Для цитирования: Le Y, Rana K Z, Dudley M N. Amphotericin B-associated hypertension.. The Annals of pharmacotherapy. 1996. DOI: 10.1177/106002809603000711.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.